The Journal of Medical Sciences

Register      Login

VOLUME 2 , ISSUE 2 ( April-June, 2016 ) > List of Articles

CASE REPORT

A Case of Cyclopentolate Induced Psychosis

Sharath Vishwaraj, Vishnu Vardhan

Citation Information : Vishwaraj S, Vardhan V. A Case of Cyclopentolate Induced Psychosis. J Med Sci 2016; 2 (2):36-37.

DOI: 10.5005/jp-journals-10045-0032

Published Online: 00-06-2016

Copyright Statement:  Copyright © 2016; Jaypee Brothers Medical Publishers (P) Ltd.


Abstract

How to cite this article

Vardhan V, Vishwaraj S. A Case of Cyclopentolate Induced Psychosis. J Med Sci 2016;2(2):36-37.


PDF Share
  1. How safe are ocular drugs in pediatrics? Ophthalmology 1986 Aug;93(8:)1038-1040.
  2. Systemic toxicity with cyclopentolate eye drops. Indian Pediatr 2000 Mar;37(3:)329-331.
  3. Acute psychotic reaction caused by topical cyclopentolate use for cycloplegic refraction before refractive surgery: case report and review of the literature. J Cataract Refract Surg 2003 May;29(5:)1026-1030.
  4. A case of acute psychosis induced by topical cyclopentolate eye drops in an elderly patient. Med J DY Patil Univ 2014;7(1):68-69.
  5. Systemic toxicity of topical cyclopentolate eye drops in a child. Eye (Lond) 2012 Oct;26(10:)1391-1392.
  6. Transient paralytic ileus following the use of cyclopentolate-phenylephrine eye drops during screening for retinopathy of prematurity. J Paediatr Child Health 2003 May-Jun;39(4:)318-320.
  7. Systemic toxicity with topical ophthalmic medications in children. Paed Perinat Drug Ther 2006 May;7(1:)23-29.
  8. Cholinoceptor-blocking drugs. In: Katzung B, editor. Basic and clinical pharmacology. 9th ed. New York (NY): McGraw-Hill; 2004. p. 109-121.
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.